RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 191–192 (Mi umn9851)  

Brief Communications

Some properties of the space of quasi-continuous functions

A. O. Radomskii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/rm9851

Full text: PDF file (361 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:6, 1119–1121

Bibliographic databases:

Document Type: Article
MSC: 46E35
Received: 04.09.2018

Citation: A. O. Radomskii, “Some properties of the space of quasi-continuous functions”, Uspekhi Mat. Nauk, 73:6(444) (2018), 191–192; Russian Math. Surveys, 73:6 (2018), 1119–1121

Citation in format AMSBIB
\Bibitem{Rad18}
\by A.~O.~Radomskii
\paper Some properties of the space of quasi-continuous functions
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9851}
\crossref{https://doi.org/10.4213/rm9851}
\elib{http://elibrary.ru/item.asp?id=36448099}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 6
\pages 1119--1121
\crossref{https://doi.org/10.1070/RM9851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460154500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85063419429}


Linking options:
  • http://mi.mathnet.ru/eng/umn9851
  • https://doi.org/10.4213/rm9851
  • http://mi.mathnet.ru/eng/umn/v73/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:123
    References:13
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019